Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Every numerical semigroup is one half of a symmetric numerical semigroup
HTML articles powered by AMS MathViewer

by J. C. Rosales and P. A. García-Sánchez PDF
Proc. Amer. Math. Soc. 136 (2008), 475-477 Request permission

Abstract:

Let $S$ be a numerical semigroup. Then there exists a symmetric numerical semigroup $\overline {S}$ such that $S=\{ n\in \mathbb {N} ~|~ 2n \in \overline {S}\}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20M14, 13H10
  • Retrieve articles in all journals with MSC (2000): 20M14, 13H10
Additional Information
  • J. C. Rosales
  • Affiliation: Departamento de Álgebra, Universidad de Granada, E-18071 Granada, Spain
  • Email: jrosales@ugr.es
  • P. A. García-Sánchez
  • Affiliation: Departamento de Álgebra, Universidad de Granada, E-18071 Granada, Spain
  • Email: pedro@ugr.es
  • Received by editor(s): January 19, 2007
  • Published electronically: October 25, 2007
  • Additional Notes: The authors were supported by the project MTM2004-01446 and FEDER funds
    The authors want to thank the referee for her/his comments and suggestions
  • Communicated by: Martin Lorenz
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 475-477
  • MSC (2000): Primary 20M14, 13H10
  • DOI: https://doi.org/10.1090/S0002-9939-07-09098-3
  • MathSciNet review: 2358486